| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported when the sales rep opened the sterile packaging that there was a hole inside of the plastic that was covering the implant.There was no patient involvement.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (pouch).Sterility has been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.